Random Latin squares and 2-dimensional expanders

Research output: Contribution to journalArticlepeer-review


Expander graphs have been playing an important role in combinatorics and computer science over the last four decades. In recent years a theory of high dimensional expanders is emerging, but as of now all known examples of expanders (random and explicit) have unbounded degrees. The question of existence of bounded degree high dimensional expanders was raised by Gromov and by Dotterrer and Kahle. In this paper we present a new model, based on Latin squares, of 2-dimensional complexes of bounded edge degrees that are expanders with probability tending to 1.

Original languageEnglish
Pages (from-to)743-760
Number of pages18
JournalAdvances in Mathematics
StatePublished - 6 Feb 2015


  • 55U10
  • 68Q87
  • Expansion
  • Random complexes
  • Simplicial complexes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Random Latin squares and 2-dimensional expanders'. Together they form a unique fingerprint.

Cite this